Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 174, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Oct 30, 2015, 10:16 AM CDT for Travis County, Texas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 30, 2015, 10:16 AM CDT (15:16 UTC)
- Expired
- Oct 30, 2015, 4:15 PM CDT
- In force
- 6 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Flood severity
- None
County Travis County, TX
The radar
The Austin/San Antonio radar (KEWX), 58 km from the middle of the area, began a volume at 15:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 3.3 hours before the alert went out and 275 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1894 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 648 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 262 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 5.2
The text
As transmitted, in the capitals the NWS used until 2016.
893
WGUS54 KEWX 301516
FFWEWX
TXC453-301815-
/O.NEW.KEWX.FF.W.0174.151030T1516Z-151030T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1016 AM CDT FRI OCT 30 2015
...FLASH FLOOD EMERGENCY FOR ONION CREEK IN TRAVIS COUNTY...
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL TRAVIS COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 115 PM CDT
* AT 1014 AM CDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING
ALONG ONION CREEK IN THE WARNED AREA. TEN TO TWELVE INCHES OF RAIN
HAVE FALLEN. FLASH FLOODING IS ALREADY OCCURRING.
THIS IS A FLASH FLOOD EMERGENCY FOR ONION CREEK IN SOUTH CENTRAL
TRAVIS COUNTY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
AUSTIN...AUSTIN BERGSTROM INT AP...TANGLEWOOD FOREST...ONION
CREEK...SHADY HOLLOW...SUNSET VALLEY...SAN LEANNA...CREEDMOOR...DEL
VALLE...PILOT KNOB AND MANCHACA.
ADDITIONAL RAINFALL AMOUNTS OF TWO TO THREE INCHES ARE POSSIBLE IN
THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. THIS IS AN EXTREMELY DANGEROUS AND LIFE
THREATENING SITUATION. DO NOT ATTEMPT TO TRAVEL UNLESS YOU ARE
FLEEING AN AREA SUBJECT TO FLOODING OR UNDER AN EVACUATION ORDER.
&&
LAT...LON 3016 9756 3008 9779 3019 9794 3021 9796
3022 9794 3023 9765
$$2 follow-up statements
980
WGUS74 KEWX 301606
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1106 AM CDT FRI OCT 30 2015
TXC453-301815-
/O.CON.KEWX.FF.W.0174.000000T0000Z-151030T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TRAVIS TX-
1106 AM CDT FRI OCT 30 2015
...THIS IS A FLASH FLOOD EMERGENCY FOR ONION CREEK IN TRAVIS
COUNTY...
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR
SOUTH CENTRAL TRAVIS COUNTY...
AT 1104 AM CDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING IN
ONION CREEK IN TRAVIS COUNTY. AT AUSTIN BERGSTROM INTERNATIONAL
AIRPORT SIX INCHES OF RAIN HAVE FALLEN IN THE PAST HOUR. FLASH
FLOODING IS ALREADY OCCURRING.
THIS IS A FLASH FLOOD EMERGENCY FOR ONION CREEK IN TRAVIS COUNTY.
SEEK HIGHER GROUND NOW!
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
AUSTIN...AUSTIN BERGSTROM INT AP...TANGLEWOOD FOREST...ONION CREEK...
SHADY HOLLOW...SUNSET VALLEY...SAN LEANNA...CREEDMOOR...DEL VALLE...
PILOT KNOB AND MANCHACA.
ADDITIONAL RAINFALL AMOUNTS OF TWO TO THREE INCHES ARE POSSIBLE IN
THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. THIS IS AN EXTREMELY DANGEROUS AND LIFE
THREATENING SITUATION. DO NOT ATTEMPT TO TRAVEL UNLESS YOU ARE
FLEEING AN AREA SUBJECT TO FLOODING OR UNDER AN EVACUATION ORDER.
&&
LAT...LON 3016 9756 3008 9779 3019 9794 3021 9796
3022 9794 3023 9765
$$308
WGUS54 KEWX 301805
FFWEWX
TXC453-302115-
/O.EXT.KEWX.FF.W.0174.000000T0000Z-151030T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
105 PM CDT FRI OCT 30 2015
...FLASH FLOOD EMERGENCY FOR ONION CREEK IN TRAVIS COUNTY...
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL TRAVIS COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 415 PM CDT
* AT 103 PM CDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING ACROSS
THE WARNED AREA. FLASH FLOODING IS ALREADY OCCURRING.
THIS IS A FLASH FLOOD EMERGENCY FOR ONION CREEK IN TRAVIS COUNTY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
AUSTIN...AUSTIN BERGSTROM INT AP...TANGLEWOOD FOREST...ONION
CREEK...SHADY HOLLOW...SUNSET VALLEY...SAN LEANNA...CREEDMOOR...DEL
VALLE...PILOT KNOB AND MANCHACA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. THIS IS AN EXTREMELY DANGEROUS AND LIFE
THREATENING SITUATION. DO NOT ATTEMPT TO TRAVEL UNLESS YOU ARE
FLEEING AN AREA SUBJECT TO FLOODING OR UNDER AN EVACUATION ORDER.
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
REMAIN ALERT FOR FLOODING EVEN IN LOCATIONS NOT RECEIVING RAIN.
CREEKS...STREAMS AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A
MATTER OF MINUTES...EVEN FROM DISTANT RAINFALL.
&&
LAT...LON 3016 9756 3008 9779 3019 9794 3021 9796
3022 9794 3023 9765
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 30, 7:04 AM CDT, 3 hours 12 minutes earlier.
Area forecast discussion, Oct 30, 7:04 AM CDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 704 AM CDT FRI OCT 30 2015 .AVIATION.../12Z TAFS/ WIDESPREAD SHOWERS AND THUNDERSTORMS CONTINUE TO AFFECT THE I-35 TAF SITES ALONG AND NORTH OF A NW-SE ORIENTED WARM FRONT. THIS FRONTAL BOUNDARY SHOULD MOVE NORTH OF SAT/SSF WITHIN THE NEXT FEW HOURS TO END TSRA BY 13-14Z...WHILE TSRA SHOULD PERSIST THROUGH 16Z AT AUS WHERE THE BOUNDARY WILL TAKE LONGER TO MOVE THROUGH. CIGS SHOULD GENERALLY REMAIN MVFR AT SAT/SSF FOR THE REST OF THE DAY...BUT CIGS AND VSBYS WILL BE MORE VARIABLE AT AUS THROUGH 16Z ALLOWING FOR TEMPORARY IFR CONDITIONS TO MIX BEFORE THEN. TSRA ARE NOT EXPECTED AT DRT THROUGH MID TO LATE AFTERNOON...BUT MVFR CIGS WILL CONTINUE TO AFFECT THE SITE. A RELATIVE LULL IN THE THUNDERSTORM ACTIVITY IS EXPECTED THIS AFTERNOON AS SOUTH CENTRAL TEXAS REMAINS IN THE WARM SECTOR OF THIS PACIFIC MIDLATITUDE CYCLONE...BUT ISOLATED TSRA WILL BE POSSIBLE...ESPECIALLY AFTER 21-22 AT SAT/SSF. BASED ON HI-RES MODEL TRENDS AND A GENERALLY FASTER PROGRESSION OF THIS SYSTEM...A LINE OF TSRA IS EXPECTED LATER THIS EVENING AFTER 23Z AT DRT AND 3-4Z AT THE I-35 TAF SITES. OBSERVATIONAL TRENDS AND FUTURE MODEL RUNS SHOULD HELP REFINE THESE TIMES WITH THE NEXT AFD. RAPID CLEARING BEHIND A WEAK COLD FRONT SHOULD END TSRA CHANCES BY SUNRISE WITH NW WINDS FOR SATURDAY. && .PREV DISCUSSION... /ISSUED 329 AM CDT FRI OCT 30 2015/ SHORT TERM (TODAY THROUGH SATURDAY)... ANOTHER SOUTHERN STREAM UPPER TROUGH WILL BRING HIGH CHANCES OF RAIN TODAY THROUGH SATURDAY. THE FIRST ROUND OF RAINS ARE WELL UNDERWAY AND WILL BE IMPACTING THE METRO CITIES DURING THE MORNING COMMUTE. PWAT VALUES AROUND 2 INCHES STACKING UP OVER THE I-35 CORRIDOR THIS MORNING MEANS THAT SOME OF THE CONVECTION WILL BECOME VERY EFFICIENT RAIN PRODUCERS. NEGATING FACTOR IS THAT THE FIRST ROUND OF CONVECTION IS CRUISING AT 30 MPH TO THE NORTHEAST WITH ONLY MINIMAL AREAS OF TRAINING EXPECTED. CURRENTLY EXPECT 1 TO 2 INCHES OF RAIN TO PASS ACROSS THE AREA EARLY TODAY WITH ANOTHER ROUND EXPECTED TO FIRE OVER THE EDWARDS PLATEAU AND HILL COUNTRY FOR THIS EVENING INTO TONIGHT. HOWEVER...A SECONDARY ROUND OF HEAVY RAIN COULD FORM IN AN UPSTREAM PROPAGATION REGION BY DAYBREAK AND LEAD TO HEAVY RAINFALL AMOUNTS SUFFICIENT FOR A FLASH FLOOD THREAT. WILL WANT TO MONITOR RADAR TRENDS FOR ANOTHER COUPLE HOURS BEFORE CONSIDERING A FFA. STORM TOTAL EXPECTED AMOUNTS FOR NOW REMAIN AT 2-4...ISOLATED 6...WITH SOME OF THE RAIN FALLING EARLY THIS MORNING AND OUTSIDE THE EFFECTIVE FORECAST PERIOD. IN TERMS OF THE MARGINAL TO SLIGHT RISK SEVERE THREAT...THE MORNING ACTIVITY HAS THE LOOK OF HEAVY DOWNPOURS BASED ON ELEVATED DYNAMICS AND LOW LEVEL JET WITHOUT MUCH INFLUENCE FROM SURFACE FEATURES. HOWEVER...LOW LEVEL HELICITY VALUES ARE HIGH THIS MORNING...AND SOME ROTATING STORMS HAVE ALREADY BEEN NOTED OVER THE RIO GRANDE PLAINS. EXPECT THE BULK OF THE SEVERE THREAT TO OCCUR TOWARD MIDDAY THROUGH LATE TONIGHT AS BULK SHEAR INCREASES 40-55 KNOTS AND CAPES EXCEED 1000 J/KG. THE HEAVY RAIN THREAT SHOULD CLEAR TO THE EAST OF THE AREA TOWARD SATURDAY MORNING...ALTHOUGH POPS REMAIN FAIRLY HIGH OVER OUR FAR EASTERN COUNTIES IN THE DAYTIME SATURDAY. TYPICALLY THIS PATTERN WOULD FAVOR AN MCS THAT WILL PUSH EAST OF I-35 IN THE LATE NIGHT HOURS WITH THE COOL OUTFLOW SURGING THE CONVECTIVE LINE EAST INTO SOUTHEAST TX BY DAYBREAK. THUS PRIMARY CONCERNS FOR FLOODING IN OUR FORECAST AREA ARE EXPECTED TO END AT AROUND DAYBREAK. LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)... THE DEPARTING SOUTHERN STREAM UPPER TROUGH LEAVES ANOTHER COUPLE OF MILD AND DRY DAYS TO RECOVER...BUT BY LATE TUESDAY MOISTURE BEGINS RACING ONSHORE IN ADVANCE OF ANOTHER PACIFIC TROUGH. THIS SYSTEM WILL ALSO CONTAIN THE POTENTIAL FOR HEAVY DOWNPOURS...BUT IS CURRENTLY FORECAST TO PASS FARTHER NORTH OVER THE SOUTHERN PLAINS. WILL TAKE THE HIGH PWAT VALUES SHOWN BY THE GFS WITH SOME DEGREE OF SKEPTICISM...BUT CONTINUE TO RUN SEVERAL PERIODS OF CHANCE TO LIKELY POPS FOR WEDNESDAY INTO NEXT FRIDAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 77 66 78 57 77 / 80 90 40 10 - AUSTIN BERGSTROM INTL AIRPORT 78 66 79 54 77 / 80 90 40 10 - NEW BRAUNFELS MUNI AIRPORT 79 67 82 56 79 / 80 90 40 10 - BURNET MUNI AIRPORT 75 62 74 54 75 / 90 90 30 10 - DEL RIO INTL AIRPORT 81 61 79 53 82 / 70 70 20 - 0 GEORGETOWN MUNI AIRPORT 76 65 76 54 75 / 90 90 40 10 - HONDO MUNI AIRPORT 80 65 83 54 80 / 90 80 30 - 0 SAN MARCOS MUNI AIRPORT 78 67 80 57 77 / 80 90 40 10 - LA GRANGE - FAYETTE REGIONAL 79 70 80 58 76 / 70 80 70 20 10 SAN ANTONIO INTL AIRPORT 80 67 82 57 80 / 90 90 30 - - STINSON MUNI AIRPORT 81 68 84 58 80 / 80 80 30 - - && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...FAYETTE...GILLESPIE...GONZALES... GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA...LEE...LLANO... MEDINA...TRAVIS...WILLIAMSON...WILSON. && MESOSCALE/AVIATION...LH SYNOPTIC/GRIDS...OAKS PUBLIC SERVICE/DATA COLLECTION...TREADWAY
Hazardous weather outlook, Oct 30, 8:11 AM CDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 811 AM CDT FRI OCT 30 2015 TXZ171>173-183>194-202>209-217>225-228-311315- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 811 AM CDT FRI OCT 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. A SLIGHT RISK OF SEVERE STORMS CAPABLE OF PRODUCING DAMAGING WINDS...ISOLATED TORNADOES...AND LOCALLY HEAVY RAINFALL CAPABLE OF PRODUCING FLASH FLOODING IS POSSIBLE TODAY FOR MOST OF SOUTH CENTRAL TEXAS. THE FIRST ROUND OF THUNDERSTORMS IS OCCURRING THIS MORNING...AND A TORNADO WATCH IS IN EFFECT UNTIL NOON LOCAL TIME ALONG AND EAST OF KERRVILLE TO PEARSALL. A SECOND ROUND OF THUNDERSTORMS IS EXPECTED LATER THIS AFTERNOON AND TONIGHT...AND A FLASH FLOOD WATCH IS IN EFFECT ALONG AND EAST OF A LINE FROM KERRVILLE TO PEARSALL. RAINFALL AMOUNTS WILL AVERAGE BETWEEN 2-4 INCHES WITH ISOLATED TOTALS UP TO 6 INCHES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. CHANCES OF LOCALLY HEAVY RAINFALL AND ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY MORNING. A FLASH FLOOD WATCH IS IN EFFECT UNTIL 10 AM SATURDAY MORNING ALONG AND EAST OF A LINE FROM KERRVILLE TO PEARSALL. HEAVY RAINFALL RESULTING IN LOCALIZED FLASH FLOODING WILL BE THE PRIMARY THREAT BUT DAMAGING WINDS AND FREQUENTLY LIGHTNING WILL ALSO EXIST WITH THIS SYSTEM AS IT MOVES THROUGH BY THE AFTERNOON WHEN SKIES CLEAR OUT BEHIND THE FRONT. A STORM SYSTEM PRODUCING SHOWERS AND THUNDERSTORMS WILL APPROACH BY WEDNESDAY BUT NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT THROUGH SATURDAY MORNING.
In the hours before
Local storm report, Oct 30, 9:01 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
901 AM CDT FRI OCT 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 AM FLASH FLOOD WIMBERLEY 30.00N 98.10W
10/30/2015 HAYS TX BROADCAST MEDIA
RAPID-MOVING WATER OVER SH 12 BRIDGE AT CYPRESS CREEK
IN WIMBERLEY.
&&
EVENT NUMBER EWX1500827
LJHLocal storm report, Oct 30, 9:14 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
914 AM CDT FRI OCT 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 AM FLASH FLOOD 3 WNW PILOT KNOB 30.18N 97.75W
10/30/2015 TRAVIS TX BROADCAST MEDIA
BROADCAST MEDIA REPORTS TWO HIGH WATER RESCUES ON
STASSNEY LN PALO BLANO LN AND ON PLEASANT VALLEY RD NEAR
ONION CREEK DRIVE.
&&
EVENT NUMBER EWX1500828Local storm report, Oct 30, 9:43 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
943 AM CDT FRI OCT 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 AM HEAVY RAIN 2 SE SPRING BRANCH 29.85N 98.38W
10/30/2015 M6.40 INCH COMAL TX CO-OP OBSERVER
COOP OBSERVER REPORTING 6.40 INCHES OF RAINFALL SO FAR
WITH THIS EVENT.
&&
EVENT NUMBER EWX1500829Local storm report, Oct 30, 9:46 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
946 AM CDT FRI OCT 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 AM HEAVY RAIN DRIPPING SPRINGS 30.19N 98.09W
10/30/2015 M7.41 INCH HAYS TX PUBLIC
7.41 INCHES OF RAINFALL IN DRIPPING SPRINGS FOR THIS
EVENT.
&&
EVENT NUMBER EWX1500830Special weather statement, Oct 30, 9:53 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
953 AM CDT FRI OCT 30 2015
TXZ188>190-301545-
GILLESPIE TX-BLANCO TX-KENDALL TX-
953 AM CDT FRI OCT 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BLANCO...
SOUTHEASTERN GILLESPIE AND NORTH CENTRAL KENDALL COUNTIES UNTIL 1045
AM CDT...
AT 953 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHWEST OF ALBERT...OR 14 MILES WEST OF BLANCO...MOVING
NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ROUND MOUNTAIN...JOHNSON CITY...STONEWALL...SANDY...FLUGRATH...ROCKY
CREEK...ALBERT...HYE AND LBJ STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CDT FOR SOUTH CENTRAL
TEXAS.
LAT...LON 3036 9824 3000 9862 3009 9877 3050 9850
3050 9846
TIME...MOT...LOC 1453Z 215DEG 26KT 3010 9866Local storm report, Oct 30, 9:54 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
954 AM CDT FRI OCT 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 AM TSTM WND DMG 5 S GERONIMO 29.59N 97.97W
10/30/2015 GUADALUPE TX BROADCAST MEDIA
SEVERAL PICTURES ON SOCIAL MEDIA OF STRUCTURE AND ROOF
DAMAGE IN THE GERONIMO AND SEGUIN AREA ALONG HUBER RD.
&&
EVENT NUMBER EWX1500831The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 3:07 AM CDT | Special Weather Statement | EWX | Uvalde | 38 min |
| Oct 30, 3:09 AM CDT | Tornado Warning | EWX | Zavala | 23 min |
| Oct 30, 3:30 AM CDT | Special Weather Statement | EWX | Uvalde | 45 min |
| Oct 30, 3:48 AM CDT | Special Weather Statement | EWX | Medina | 42 min |
| Oct 30, 4:08 AM CDT | Special Weather Statement | EWX | Gillespie | 52 min |
| Oct 30, 4:13 AM CDT | Tornado Warning | EWX | Medina | 35 min |
| Oct 30, 4:24 AM CDT | Special Weather Statement | EWX | Hays | 51 min |
| Oct 30, 4:39 AM CDT | Flash Flood Watch | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 18 more | 29 hr |
| Oct 30, 4:40 AM CDT | Special Weather Statement | EWX | Hays | 50 min |
| Oct 30, 4:44 AM CDT | Severe Thunderstorm Warning | EWX | Bandera | 18 min |
| Oct 30, 4:46 AM CDT | Flash Flood Warning | EWX | Bexar, Comal, Kendall | 4 hr |
| Oct 30, 4:53 AM CDT | Areal Flood Advisory | EWX | Gillespie, Kerr | 3 hr |
| Oct 30, 5:04 AM CDT | Flash Flood Warning | EWX | Blanco, Comal, Hays, Kendall | 4 hr |
| Oct 30, 5:29 AM CDT | Special Weather Statement | EWX | Wilson | 46 min |
| Oct 30, 5:31 AM CDT | Flash Flood Warning | EWX | Bexar, Guadalupe, Wilson | 3 hr |
| Oct 30, 5:34 AM CDT | Tornado Warning | EWX | Bexar, Wilson | 26 min |
| Oct 30, 5:41 AM CDT | Flash Flood Warning | EWX | Bandera, Medina, Uvalde | 4 hr |
| Oct 30, 5:58 AM CDT | Tornado Warning | EWX | Bexar, Wilson | 12 min |
| Oct 30, 6:00 AM CDT | Special Weather Statement | EWX | Blanco | 45 min |
| Oct 30, 6:05 AM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Llano, Travis, Williamson | 3 hr |
| Oct 30, 6:13 AM CDT | Severe Thunderstorm Warning | EWX | Wilson | 32 min |
| Oct 30, 6:22 AM CDT | Tornado Warning | EWX | Wilson | 38 min |
| Oct 30, 6:36 AM CDT | Severe Thunderstorm Warning | EWX | Guadalupe | 54 min |
| Oct 30, 6:51 AM CDT | Tornado Warning | EWX | Guadalupe | 39 min |
| Oct 30, 6:54 AM CDT | Flash Flood Warning | EWX | Caldwell, Comal, Guadalupe, Hays, Travis | 3 hr |
| Oct 30, 7:04 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal | 41 min |
| Oct 30, 7:07 AM CDT | Severe Thunderstorm Warning | EWX | Comal, Guadalupe, Hays | 83 min |
| Oct 30, 7:18 AM CDT | Tornado Warning | EWX | Comal, Guadalupe, Hays | 27 min |
| Oct 30, 7:43 AM CDT | Tornado Warning | EWX | Caldwell, Guadalupe, Hays | 26 min |
| Oct 30, 7:46 AM CDT | Areal Flood Advisory | EWX | Burnet, Llano, Travis, Williamson | 3 hr |
| Oct 30, 7:51 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 16 hr |
| Oct 30, 8:03 AM CDT | River Flood Warning | EWX | Comal, Gonzales, Guadalupe | 20 hr |
| Oct 30, 8:03 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 20 hr |
| Oct 30, 8:07 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Hays | 53 min |
| Oct 30, 8:08 AM CDT | Severe Thunderstorm Warning | EWX | Comal, Hays | 52 min |
| Oct 30, 8:21 AM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Comal, Hays, Travis | 54 min |
| Oct 30, 8:26 AM CDT | River Flood Warning | EWX | Hays | 38 hr |
| Oct 30, 8:43 AM CDT | Flash Flood Warning | EWX | Bexar, Comal, Hays | 8 hr |
| Oct 30, 8:48 AM CDT | River Flood Warning | EWX | Bexar | 27 hr |
| Oct 30, 8:48 AM CDT | River Flood Warning | EWX | Bexar | 46 hr |
| Oct 30, 8:48 AM CDT | River Flood Warning | EWX | Bexar | 31 hr |
| Oct 30, 8:48 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 51 hr |
| Oct 30, 8:48 AM CDT | River Flood Warning | EWX | Karnes | 4 days |
| Oct 30, 8:48 AM CDT | Tornado Warning | EWX | Caldwell, Hays, Travis | 27 min |
| Oct 30, 8:52 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Guadalupe, Hays, Travis, Williamson | 13 hr |
| Oct 30, 9:06 AM CDT | Flash Flood Warning | EWX | Blanco, Kendall | 5 hr |
| Oct 30, 9:14 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Travis | 61 min |
| Oct 30, 9:17 AM CDT | Tornado Warning | EWX | Travis | 28 min |
| Oct 30, 9:29 AM CDT | River Flood Warning | EWX | Comal | 18 hr |
| Oct 30, 9:29 AM CDT | River Flood Warning | EWX | Guadalupe | 29 hr |
| Oct 30, 9:29 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 4 days |
| Oct 30, 9:29 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 50 hr |
| Oct 30, 9:29 AM CDT | River Flood Warning | EWX | Gonzales | 4 days |
| Oct 30, 9:29 AM CDT | River Flood Warning | EWX | DeWitt | 5 days |
| Oct 30, 9:45 AM CDT | River Flood Warning | EWX | Comal | 16 hr |
| Oct 30, 9:48 AM CDT | Flash Flood Warning | EWX | Bastrop, Lee | 13 hr |
| Oct 30, 9:53 AM CDT | Special Weather Statement | EWX | Blanco | 52 min |
| Oct 30, 10:16 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Travis | 29 min |
| Oct 30, 10:32 AM CDT | Tornado Warning | EWX | Bastrop, Travis | 13 min |
| Oct 30, 10:40 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Lee, Travis | 65 min |
| Oct 30, 10:41 AM CDT | River Flood Warning | EWX | Blanco | 22 hr |
| Oct 30, 10:41 AM CDT | River Flood Warning | EWX | Travis | 31 hr |
| Oct 30, 10:41 AM CDT | River Flood Warning | EWX | Travis | 29 hr |
| Oct 30, 10:41 AM CDT | River Flood Warning | EWX | Bastrop | 58 hr |
| Oct 30, 10:46 AM CDT | River Flood Warning | EWX | Bexar, Guadalupe | 28 hr |
| Oct 30, 10:56 AM CDT | Special Weather Statement | EWX | Caldwell | 49 min |
| Oct 30, 11:46 AM CDT | Special Weather Statement | EWX | Lee | 44 min |
| Oct 30, 12:05 PM CDT | Severe Thunderstorm Warning | EWX | Lee | 40 min |
| Oct 30, 12:21 PM CDT | Special Weather Statement | EWX | Williamson | 39 min |
| Oct 30, 12:30 PM CDT | Flash Flood Warning | EWX | Caldwell, Guadalupe, Hays | 3 hr |
| Oct 30, 1:50 PM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Kendall, Llano | 3 hr |
| Oct 30, 2:02 PM CDT | Special Weather Statement | EWX | Fayette | 43 min |
| Oct 30, 2:17 PM CDT | River Flood Warning | EWX | Travis | 16 hr |
| Oct 30, 3:18 PM CDT | River Flood Warning | EWX | Williamson | 29 hr |
| Oct 30, 3:49 PM CDT | River Flood Warning | EWX | Karnes | 4 days |
| Oct 30, 4:36 PM CDT | Special Weather Statement | EWX | Williamson | 24 min |
| Oct 30, 6:10 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 65 min |
| Oct 30, 6:31 PM CDT | Special Weather Statement | EWX | Val Verde | 44 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.